MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
Heli-fx aptus endoanchors were implanted in a patient for the treatment for prevention of aortic neck dilatation in another manufacturer¿s stent graft.It was reported the final angiogram revealed a proximal type i endoleak, a low-flow proximal type i endoleak.There was no intervention performed and the proximal type i endoleak was unresolved.Per the investigator the implantation of the heli-fx aptus endoanchors was not successful.The investigator indicated the cause of the event was related to the aaa.No additional clinical sequelae were reported and the patient will be monitored by the physician.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6968579
Report Number2953200-2017-01614
Device Sequence Number1091586
Product Code OTD
UDI-Device Identifier00763000006624
UDI-Public00763000006624
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number50053016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2017
Supplement Date Received by Manufacturer11/15/2017
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight77